MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 10MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 10MM LEFT; KNEE COMPONENT
Model Number EIS5S10L
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to infection.Revision njr number: (b)(4).Side: l.Primary asa: p2: mild disease not incapacitating.Components not revised: evolution mp fem cs/cr non-por primary sz 5 left product id: efsrn5pl lot no.: 1757661 evolution mp keeled tibia base size 5 left primary cemented product id: etpkn5sl lot no.: 1757056.Mhra reference no: (b)(4).
 
Additional Manufacturer Narrative
This event was found to be a duplicate of one previously reported under medwatch no.: 3010536692-2021-00220.Please void the initial report.

Brand Name
EVOLUTION MP CS INSERT SIZE 5 STANDARD 10MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12037007
Report Number3010536692-2021-00334
Device Sequence Number14417412
Product Code HRY
UDI-Device IdentifierM684EIS5S10L1
UDI-PublicM684EIS5S10L1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS5S10L
Device Catalogue NumberEIS5S10L
Device Lot Number1761307
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/31/2021
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer05/31/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date06/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;